# SDR DL72K000740

- Difficulty date: April 17, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- Aircraft time: 65,665 hours, 58,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AFT ENTRY DOOR FRAME ON THE FS 1183 BULKHEAD WAS FOUND WITH A TYPICAL CRACK AT WL 276.  THE CRACK IS TYPICAL OF AD 99-18-05 AND BAC S/B 727-53-0210.  THE CRACK WAS      ROUTED OUT OF THE FRAME AND REPAIRED WITH THE S/B 727-530-  0210 REPAIR/MOD KIT ON A TEMPORARY BASIS PER ER/A 369751-14, REV A.
